The Aron-Berner extension, Goldstine's theorem and P-continuity
Article first published online: 18 MAR 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 284, Issue 5-6, pages 694–702, April 2011
How to Cite
García, R., Jaramillo, J. A. and Llavona, J. G. (2011), The Aron-Berner extension, Goldstine's theorem and P-continuity. Math. Nachr., 284: 694–702. doi: 10.1002/mana.200810120
- Issue published online: 30 MAR 2011
- Article first published online: 18 MAR 2011
- Manuscript Accepted: 20 JUL 2009
- Manuscript Revised: 19 JUN 2009
- Manuscript Received: 20 MAY 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!